English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The block structure spaces of real projective spaces and orthogonal calculus of functors

MPS-Authors
/persons/resource/persons235739

Macko,  Tibor
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Macko, T. (2006). The block structure spaces of real projective spaces and orthogonal calculus of functors. Transactions of the American Mathematical Society, 359(1), 349-383.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2BEB-4
Abstract
There is no abstract available